MAUDE Adverse Event Report: ANGIODYNAMICS, INC. BIOFLO; BIOFLO PICC WITH ENDEXO TECHNOLOGY

ANGIODYNAMICS, INC. BIOFLO; BIOFLO PICC WITH ENDEXO TECHNOLOGY
Model Number 45895
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A spectrum distributor reported an end user experienced an issue when using a bioflo 5f dl-55cm mst-70 kit non-valved with nitinol guidewire brazil.It was reported that there was difficulty extravasating contrast from the catheter possible due to improper positioning.Due to this issue, the picc was removed and replaced.There is no report of patient harm, or adverse event.
 
Additional Manufacturer Narrative
The reported device is not available to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.(b)(4).
 
Additional Manufacturer Narrative
The customer's reported complaint description of leak in the catheter tubing was not confirmed since no picc complaint sample was returned.Without receiving product for evaluation a definitive root cause cannot be determined.The picc was in situ for 6 days prior to the leak issue being observed, therefore, a manufacturing device non-conformance (i.E.Hole in the catheter tubing) is likely not the root cause since this would have been observed during the picc placement procedure.Review of the x-ray image provided shows contrast leak "lighting up" near the proximal end of the picc device, i.E.Suture wing-catheter tubing junction and the catheter tubing insertion point into the patient's vasculature.Potential root cause for this type of catheter leak failure mode post implant procedure/in situ is slice damage to the catheter tubing from a sharp object like scalpel or scissors.Slice damage may occur during dressing change, i.E.Damage to catheter tubing from scissors.A review of the device history records was performed for the indicated lots for any deviations related to the reported failure mode of the complaint.The review confirms that the lots met all material, assembly and performance specifications; i.E.No ncr associated with reported failure mode.Labeling review: the dfu that is supplied with the bioflo picc device contains the following statements: intended use/indications for use the bioflo picc with endexo and pasv valve technology is indicated for short or long-term peripheral access to the central venous system for intravenous therapy, including but not limited to, the administration of fluids, medications and nutrients; the sampling of blood; and for power injection of contrast media.Warnings - do not use the catheter with chemicals that are incompatible with any of its accessories, as catheter damage may occur.Precautions - carefully read all instructions prior to insertion, care or use.- acetone and polyethylene glycol-containing ointments should not be used with polyurethane catheters, as these may cause failure of the device.- do not use sharp instruments near the extension tubes or catheter shaft.- it is recommended that institutional protocols be considered for all aspects of catheter use consistent with the instructions provided herein.- do not use scissors to remove the dressing, as this may possibly cut or damage the catheter.- prior to dressing the catheter and access site, inspect both to assure that they are completely dry of isopropyl alcohol or acetone based cleansing agents.To avoid pooling of an agent, do not fully insert catheter up to suture wing.- do not attempt to repair the catheter.If breaks or leaks are apparent in the catheter, remove the catheter immediately - patients must be educated regarding the care and maintenance of their picc.The healthcare provider is responsible for this patient instruction.Potential complications/adverse events - air embolism - bleeding - infection - extravasation/infiltration of infusate a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference(b)(4).

Brand Name
BIOFLO
Common Device Name
BIOFLO PICC WITH ENDEXO TECHNOLOGY
Manufacturer (Section D)
ANGIODYNAMICS, INC.
10 glens falls technical park
glens falls NY 12801
Manufacturer (Section G)
ANGIODYNAMICS, INC.
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
MDR Report Key24505714
Report Number1319211-2026-00046
Device Sequence Number21322213
Product Code LJS
UDI-Device IdentifierH965458950
UDI-PublicH965458950
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K150448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45895
Device Lot Number5851041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight95 KG